MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CAP PNEUPAC VENTILATION; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. CAP PNEUPAC VENTILATION; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number VR1AIRNJJP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product has a gas leak and spo2 doesn't increase even it is connected.There was no patient involvement, and no patient harmed reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation summary: the affected device was returned for evaluation.No abnormality related to the reported event was confirmed on the product's appearance during the visual inspection.There was no abnormalities found in the product's operation during functional testing.The cause is unknown as the event did not recur.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
CAP PNEUPAC VENTILATION
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20032979
Report Number3012307300-2024-07949
Device Sequence Number15080042
Product Code BTL
UDI-Device Identifier35019315074862
UDI-Public(01)35019315074862(11)180315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVR1AIRNJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/01/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown